Show simple item record

Daño renal agudo secundario a nefritis tubulointersticial aguda por uso de medicamentos. Caso Clínico

dc.contributoren-US
dc.contributores-ES
dc.creatorOikonomopoulou, Niki
dc.creatorMartinez Lopez, Ana Belén
dc.creatorUrbano Villaescusa, Javier
dc.creatorMolina Molina, Maria de Carmen
dc.creatorButragueño Laiseca, Laura
dc.creatorBarraca Nuñez, Daniel
dc.creatorAlvarez Blanco, Olalla
dc.date2017-12-22
dc.identifierhttp://www.revistachilenadepediatria.cl/index.php/rchped/article/view/77
dc.identifier10.32641/rchped.v88i06.77
dc.descriptionIntroduction: Acute tubulointerstitial nephritis (ATIN) is a rare entity in the pediatric age. It is defined by the infiltration of the renal parenchyma by mononuclear and/or polynuclear cells with secondary involvement of the tubules, without glomerular injury. It can be triggered by infections or immunological diseases, drugs like NSAIDs or be of idiopathic origin.Objective: To raise awareness among pediatricians about the prescription of NSAIDs, especially to patients of less than a year old, since they can provoke renal damage.Case report: A ten month old child, with no nephrological antecedents of interest, was transferred to our hospital due to acute renal failure stage 3 KDIGO 2012. The three previous days received treatment with amoxicillin and ibuprofen for acute otitis media.Physical examination revealed mild eyelid edema with normal blood pressure. In the urine analysis, there were non-nephrotic proteinuria with tubular component, microhematuria and leukocyturia. Renal ultrasound showed no abnormalities. ATIN was suspected and so the antibiotic was changed to intravenous cefotaxime and ibuprofen was discontinued, opting for conservative management of acute renal damage. There was an increase in the number of creatinine up to 4.14 mg/dL and eosinophilia, with the immunological study being negative. Treatment with methylprednisolone was initiated, achieving normalization of renal function.Discussion: NTIA can be produced by any medication through an idiosyncratic immune reaction. Among the responsible drugs, there are ones commonly used in the pediatric age, such as NSAIDs. Therefore, the pediatricians should pay special attention during prescriptions and have a high diagnostic suspicion of this disease.en-US
dc.descriptionIntroducción: La nefritis tubulointersticial aguda (NTIA) es infrecuente en la edad pediátrica. Se caracteriza por la infiltración del parénquima renal por células mononucleares y/o polinucleares con afectación secundaria de los túbulos sin lesión glomerular, y puede ser producida por infecciones, enfermedades inmunológicas, fármacos, o ser de origen idiopático.Objetivo: Describir un caso de NTIA secundario a antiinflamatorios no esteroidales (AINE) en un lactante, con énfasis en esta asociación para ser considerada por los pediatras.Caso clínico: Lactante de 10 meses, sin antecedentes previos, trasladada a nuestro hospital por daño renal agudo estadio 3, clasificación KDIGO 2012. Los tres días previos recibió tratamiento con amoxicilina e ibuprofeno por otitis media aguda. En la exploración física destacaba leve edema palpebral con presión arterial normal. En la orina presentabaproteinuria no nefrótica con componente tubular, microhematuria y leucocituria. La ecografía renal no mostraba alteraciones. Ante la sospecha de NTIA se cambió el antibiótico a cefotaxima intravenosa y se suspendió el ibuprofeno realizándose manejo conservador del daño renal agudo. Presentó aumento de la creatinina (4.14 mg/dL) y eosinofilia, siendo el estudio inmunológico negativo. Se trató con metilprednisolona, con normalización de la función renal.Conclusión: La NTIA se puede producir por cualquier medicamento mediante una reacción inmunológica idiosincrásica. Entre los medicamentos responsables se identifican fármacos de uso frecuente en la edad pediátrica, como los AINEs, por lo que se necesita una alta sospecha diagnóstica por parte de los pediatras.es-ES
dc.formatapplication/pdf
dc.formatapplication/pdf
dc.languagespa
dc.languageeng
dc.publisherSociedad Chilena de Pediatríaes-ES
dc.relationhttp://www.revistachilenadepediatria.cl/index.php/rchped/article/view/77/111
dc.relationhttp://www.revistachilenadepediatria.cl/index.php/rchped/article/view/77/603
dc.relationhttp://www.revistachilenadepediatria.cl/index.php/rchped/article/downloadSuppFile/77/136
dc.relationhttp://www.revistachilenadepediatria.cl/index.php/rchped/article/downloadSuppFile/77/137
dc.relationhttp://www.revistachilenadepediatria.cl/index.php/rchped/article/downloadSuppFile/77/138
dc.rightsCopyright (c) 2018 Revista Chilena de Pediatríaes-ES
dc.sourceRevista Chilena de Pediatría; Vol. 88, Núm. 6 (2017): Noviembre - Diciembre; 787-791en-US
dc.sourceRevista Chilena de Pediatría; Vol. 88, Núm. 6 (2017): Noviembre - Diciembre; 787-791es-ES
dc.source0370-4106
dc.source0370-4106
dc.subjecten-US
dc.subjectacute tubuluinterstitial nephritis; infant; Nonsteroidal anti-inflammatory drugs; antibioticsen-US
dc.subjectes-ES
dc.subjectnefritis tubulointersticial aguda; lactante; antiinflamatorios no esteroideos; antibióticoses-ES
dc.titleAcute renal damage secondary to acute tubulointerstitial nephritis drug use. Case reporten-US
dc.titleDaño renal agudo secundario a nefritis tubulointersticial aguda por uso de medicamentos. Caso Clínicoes-ES
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeen-US
dc.typees-ES


This item appears in the following Collection(s)

Show simple item record